Advertisement

Annali di Matematica Pura ed Applicata

, Volume 93, Issue 1, pp 359–389 | Cite as

Operatori pseudo-differenziali inR n e applicazioni

  • Cesare Parenti
Article

Summary

In §1 we study a class of pseudo-differential operators inR n. In §3 the results obtained in §§1, 2 are applied to study of an elliptic boundary value problem in the exterior of a bounded domain ofR n for differential operators whose coefficients have a polynomial growth to infinity.

Keywords

Differential Operator Bounded Domain Elliptic Boundary Polynomial Growth 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliografia

  1. [1]
    L. A. Bagirov,Boundary value problems for elliptic and parabolic equations in unbounded domains, Soviet Math. Dokl.,11, no. 2 (1970), pp. 385–389.zbMATHMathSciNetGoogle Scholar
  2. [2]
    L. A. Bagirov,Problemi al contorno per equazioni ellittiche in domini illimitati, Vestnik, Mosk. Univ., no. 5 (1969), pp. 66–72 (in russo).Google Scholar
  3. [3]
    L. Boutet de Monvel,Comportement d'un opérateur pseudo-différentiel sur une variété à bord - II:Pseudo-Noyaux de Poisson,Journ. Anal. Math.,17 (1966), pp. 255–304.zbMATHMathSciNetCrossRefGoogle Scholar
  4. [4]
    G. Geymonat -P. Grisvard,Alcuni risultati di teoria spettrale per i problemi ai limiti ellittici, Rend. Sem. Mat. Padova,38 (1967), pp. 121–173.MathSciNetzbMATHGoogle Scholar
  5. [5]
    V. V. Gruschin,Operatori pseudo-differenziali in R n con simboli limitati, Funct. Anal. i Ego Priloz.,4, no. 3 (1970), pp. 37–50 (in russo).Google Scholar
  6. [6]
    L. Hörmander,Linear partial differential operators, Springer, Berlino, 1964.Google Scholar
  7. [7]
    L. Hörmander:Pseudo-differential operators and hypoelliptic equations, Proceed. of Symp. in Pure Math.,10, A.M.S. (1967), pp. 138–183.zbMATHGoogle Scholar
  8. [8]
    L. Hörmander,Pseudo-differential operators and non-elliptic boundary problems, Ann. of Math.,83 (1966), pp. 129–209.CrossRefzbMATHMathSciNetGoogle Scholar
  9. [9]
    C. Hunt -A. Piriou,Opérateurs pseudo-différentiels anisotropes d'ordre variable, C.R.A.S. Paris, A268 (1969), pp. 28–31.MathSciNetGoogle Scholar
  10. [10]
    P. Krée,Problèmes aux limites en théorie des distributions, Annali di Mat.,83 (1969), pp. 113–132.zbMATHGoogle Scholar
  11. [11]
    J. L. Lions -E. Magenes,Problèmes aux limites non homogènes et applications, vol. I, Dunod, Parigi, 1968.Google Scholar
  12. [12]
    V. S. Rabinovic,Operatori pseudo-differenziali in domini non limitati, Dokl. Akad. Nauk SSSR,197, no. 2 (1971), pp. 284–287 (in russo).MathSciNetGoogle Scholar
  13. [13]
    F. Treves,Topological Vector Spaces, Distributions and Kernels, Academic Press, New York, 1967.zbMATHGoogle Scholar
  14. [14]
    L. R. Volevic -A. G. Mextev,Moltiplicatori dell'integrale di Fourier e teoremi di immersione in spazi con peso, Isv. Viss. Zaved. Mat.,65, no. 10 (1967), pp. 27–38 (in russo).Google Scholar

Copyright information

© Nicola Zanichelli Editore 1972

Authors and Affiliations

  • Cesare Parenti
    • 1
  1. 1.Istituto Matematico dell'Università « S. Pincherle », Piazza di Porta S. DonatoBologna

Personalised recommendations